# SDR JYDRMDR04065

- Difficulty date: October 20, 2004
- Submitted: December 29, 2004
- Operation: General aviation
- Aircraft: N179AC
- Make and model: Skrsky CH54B
- Aircraft serial: 64091
- System (JASC): 6410 · Tail Rotor Blades
- Part: Spacer
- Part number: 6516000047101
- Condition: Cracked
- Location: T/R Blade
- Component: Blade, Skrsky
- Component part number: 6516100001042
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART OF THE OB ROOT END SPACER BLOCK BROKE OFF AND WAS SENT THROUGH THE TIP CAP.  THE OB SPACER BLOCK HAS SPLIT AROUND THE L/E THROUGH BOLT.  PRIOR TO DISASSEMBLY THE OB MOST SPACER BLOCK COULD BE SEEN AS MISSING A PORTION THAT IS ABOUT THE SAME SIZE AS THE HOLE IN THE TIP CAP.  UPON DISASSEMBLY OF THE ROOT END, IT APPEARS AS IF THE ROOT END SPACER BLOCK WAS NOT PROPERLY FITTED TO THE INSIDE OF THE SPAR.  THE L/E OF BLOCK WAS BEARING THE COMPRESSIVE STRESS IMPOSED BY THE TORQUE SQUEEZE OF THE THROUGH BOLTS.  IB SPACER BLOCK FOR THE THROUGH BOLTS IS CRACKED IN THE SAME AREAS THAT THE OTHER BLOCK FAILED.  BLOCK WAS NO PROPERLY SHAPED INSIDE OF THE SPAR AND IS SHOWING CONTACT WITH THE SPAR ONLY IN CTR OF BLOCK.
